# SDR WTAA950091

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTING REPORTED DIM.  MAINTENANCE REPLACED EMERGENCY LIGHTING BATTERY PACKS (4 EACH).  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
